RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Doronin, V G

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:93
Abstract pages:1101
Full texts:492

http://www.mathnet.ru/eng/person42207
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214624

Publications in Math-Net.Ru
1995
1. V. G. Doronin, A. A. Ligun, “On a refinement of Jackson-type inequalities in the approximation of differentiable periodic functions by linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  79–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 75–78
1987
2. V. G. Doronin, “On the choice of knots in approximation by splines in spaces with a weight”, Trudy Mat. Inst. Steklov., 180 (1987),  107–108  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 123–124
1984
3. V. G. Doronin, A. A. Ligun, “Optimal choice of nodes in one-sided approximation of functions by splines”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  29–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 40–48
1981
4. V. G. Doronin, A. A. Ligun, “Best one-sided approximation of certain classes of functions”, Mat. Zametki, 29:3 (1981),  431–454  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 220–233  isi
1980
5. V. G. Doronin, A. A. Ligun, “On the exact solution of some extremal problems on classes of functions determined by integral moduli of continuity”, Dokl. Akad. Nauk SSSR, 251:1 (1980),  16–19  mathnet  mathscinet  zmath
6. V. G. Doronin, A. A. Ligun, “Best one-sided approximation on an interval”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  16–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:5 (1980), 16–22
1979
7. V. G. Doronin, A. A. Ligun, “Exact values of best one-sided approximations of certain classes of periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  20–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 20–25
1977
8. V. G. Doronin, A. A. Ligun, “Best-possible one-sided approximations in the classes $W_\alpha^rV$ ($r>-1$) by trigonometric polynomials in the metric of $L_1$”, Mat. Zametki, 22:3 (1977),  357–370  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 688–696
9. V. G. Doronin, A. A. Ligun, “Upper bounds of best one-sided approximations of the classes $W^rL_\psi$ in the metric of $L$”, Mat. Zametki, 22:2 (1977),  257–268  mathnet  mathscinet  zmath; Math. Notes, 22:2 (1977), 633–640
10. V. G. Doronin, A. A. Ligun, “The best one-sided approximation of the classes $W^rH_\omega$”, Mat. Zametki, 21:3 (1977),  313–327  mathnet  mathscinet  zmath; Math. Notes, 21:3 (1977), 174–182
1976
11. V. G. Doronin, A. A. Ligun, “Best one-sided approximation of some classes of differentiable periodic functions”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  19–21  mathnet  mathscinet  zmath
12. V. G. Doronin, A. A. Ligun, “Precise values of the best one-sided approximations by splines”, Mat. Zametki, 20:3 (1976),  417–424  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 789–793
13. V. G. Doronin, A. A. Ligun, “Upper bounds for the best one-sided approximation by splines of the classes $W^rL_1$”, Mat. Zametki, 19:1 (1976),  11–17  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 7–10
1973
14. V. G. Doronin, A. A. Ligun, “The best one-sided approximation of one class of functions by another”, Mat. Zametki, 14:5 (1973),  627–632  mathnet  mathscinet  zmath; Math. Notes, 14:5 (1973), 919–922
1971
15. V. G. Doronin, “Best one-sided approximation of certain classes of functions”, Mat. Zametki, 10:6 (1971),  615–626  mathnet  mathscinet  zmath; Math. Notes, 10:6 (1971), 799–806

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019